Triple finite series relations involving the multivariable Aleph-function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-35 Number-2
Year of Publication : 2016
Authors : F.Y Ayant
  10.14445/22315373/IJMTT-V35P518

MLA

F.Y. Ayant "Triple finite series relations involving the multivariable Aleph-function", International Journal of Mathematics Trends and Technology (IJMTT). V35(2):133-144 July 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The aim of this document is to establish finite triple series relations for the multivariable Aleph-function. These relations are quite general in nature, from which a large number of new results can be obtained simply by specializing the parameters.

References
[1] Ayant F.Y. An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT). 2016 ,Vol 31 (3), page 142-154.
[2] Paradhan K.M. Math. Educ. (Siwan) 10A (1976), p.33
[3] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[4] Sharma C.K. and Mishra P.L. : On the I-function of two variables and its properties. Acta Ciencia Indica Math , 1991, Vol 17 page 667-672.
[5] Sharma K. On the integral representation and applications of the generalized function of two variables , International Journal of Mathematical Engineering and Sciences , Vol 3 , issue1 ( 2014 ) , page1-13.

Keywords
Finite sum, Aleph-function of several variables , multivariable I-function, aleph-function of two variables.